I started taking this medication (nucynta75mg) because perk10s where hurting my stomach. im a mechanic so im always geeting up and down on the ground i almost pasted out the first few days.
It's infortunate that no one who used this medicine has responded. I hope the dizziness has disappeared by now. Dizziness is a common side effect ... and for some people it may be a long term effect that they need to endure. If it is still bothering you immensely (in that it is affecting your work and safety) then your doctor might consider taking you off this medicine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2010 • 2 answers
Posted 8 May 2011 • 1 answer
Posted 4 Sep 2011 • 1 answer
I'm taking pristiq. This is day 10th. I was feeling nausea, dry mouth and dizzy for the 1st week. So
Posted 9 Jan 2013 • 1 answer
Posted 27 Apr 2016 • 0 answers